# SDR UIEA2023042100378

- Difficulty date: April 21, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 93,693 hours, 26,315 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 EXIT SIGN LOOSE.( SECURED L1 EXIT SIGN IAW AMM 33-51-01. NO FURTHER DEFECTS NOTED )
